# SDR ASAA2019101543114

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,736 hours, 13,492 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 INDICATES "FAIL". GROUNDED - YES. RESET 1 C/B (HF 1) AND NO FURTHER DEFECTS AT THIS TIME.
